On different topological classes of spherical geodesic paths and circles inZ3

R. Biswas, P. Bhowmick, Theoretical Computer Science 605 (2015) 146–163.

Download
No fulltext has been uploaded. References only!

Journal Article | Published | English
Author
;
Publishing Year
Date Published
2015-11-09
Journal Title
Theoretical Computer Science
Volume
605
Issue
11
Page
146-163
ISSN
IST-REx-ID

Cite this

Biswas R, Bhowmick P. On different topological classes of spherical geodesic paths and circles inZ3. Theoretical Computer Science. 2015;605(11):146-163. doi:10.1016/j.tcs.2015.09.003
Biswas, R., & Bhowmick, P. (2015). On different topological classes of spherical geodesic paths and circles inZ3. Theoretical Computer Science, 605(11), 146–163. https://doi.org/10.1016/j.tcs.2015.09.003
Biswas, Ranita, and Partha Bhowmick. “On Different Topological Classes of Spherical Geodesic Paths and Circles InZ3.” Theoretical Computer Science 605, no. 11 (2015): 146–63. https://doi.org/10.1016/j.tcs.2015.09.003.
R. Biswas and P. Bhowmick, “On different topological classes of spherical geodesic paths and circles inZ3,” Theoretical Computer Science, vol. 605, no. 11, pp. 146–163, 2015.
Biswas R, Bhowmick P. 2015. On different topological classes of spherical geodesic paths and circles inZ3. Theoretical Computer Science. 605(11), 146–163.
Biswas, Ranita, and Partha Bhowmick. “On Different Topological Classes of Spherical Geodesic Paths and Circles InZ3.” Theoretical Computer Science, vol. 605, no. 11, Elsevier, 2015, pp. 146–63, doi:10.1016/j.tcs.2015.09.003.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar